Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2017 | Journal Article | LibreCat-ID: 51391
@article{Hilgert_Przebinda_Pasquale_2017, title={Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces}, volume={272}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Przebinda, T. and Pasquale, A.}, year={2017}, pages={1477–1523} }
LibreCat
 

2017 | Preprint | LibreCat-ID: 51525
@article{Hilgert_Hansen_Parthasarathy_2017, title={Resonances and Scattering Poles in Symmetric Spaces of Rank One}, author={Hilgert, Joachim and Hansen, S. and Parthasarathy, A.}, year={2017} }
LibreCat | Download (ext.)
 

2017 | Book Review | LibreCat-ID: 51576
@article{Hilgert_2017, title={Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017)}, volume={64}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2017}, pages={253–254} }
LibreCat
 

2017 | Book Review | LibreCat-ID: 51575
@article{Hilgert_2017, title={Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017)}, volume={64}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2017}, pages={245–247} }
LibreCat
 

2017 | Journal Article | LibreCat-ID: 32020
@article{Küster_2017, title={On the semiclassical functional calculus for h-dependent functions}, volume={52}, DOI={10.1007/s10455-017-9549-1}, number={1}, journal={Annals of Global Analysis and Geometry}, publisher={Springer Science and Business Media LLC}, author={Küster, Benjamin}, year={2017}, pages={57–97} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 32022
@article{Küster_Ramacher_2017, title={Quantum ergodicity and symmetry reduction}, volume={273}, DOI={10.1016/j.jfa.2017.02.013}, number={1}, journal={Journal of Functional Analysis}, publisher={Elsevier BV}, author={Küster, Benjamin and Ramacher, Pablo}, year={2017}, pages={41–124} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 40065
@article{Luks_Xiao_2017, title={On the Double Points of Operator Stable Lévy Processes}, volume={30}, DOI={10.1007/s10959-015-0638-4}, number={1}, journal={Journal of Theoretical Probability}, publisher={Springer Science and Business Media LLC}, author={Luks, Tomasz and Xiao, Yimin}, year={2017}, pages={297–325} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34660
@article{Black_Lankeit_Mizukami_2016, title={On the weakly competitive case in a two-species chemotaxis model}, volume={81}, DOI={10.1093/imamat/hxw036}, number={5}, journal={IMA Journal of Applied Mathematics}, publisher={Oxford University Press (OUP)}, author={Black, Tobias and Lankeit, Johannes and Mizukami, Masaaki}, year={2016}, pages={860–876} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34662
@article{Black_2016, title={Boundedness in a Keller–Segel system with external signal production}, volume={446}, DOI={10.1016/j.jmaa.2016.08.049}, number={1}, journal={Journal of Mathematical Analysis and Applications}, publisher={Elsevier BV}, author={Black, Tobias}, year={2016}, pages={436–455} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34659
@article{Black_2016, title={Blow-up of weak solutions to a chemotaxis system under influence of an external chemoattractant}, volume={29}, DOI={10.1088/0951-7715/29/6/1865}, number={6}, journal={Nonlinearity}, publisher={IOP Publishing}, author={Black, Tobias}, year={2016}, pages={1865–1886} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34661
@article{Black_2016, title={Sublinear signal production in a two-dimensional Keller–Segel–Stokes system}, volume={31}, DOI={10.1016/j.nonrwa.2016.03.008}, journal={Nonlinear Analysis: Real World Applications}, publisher={Elsevier BV}, author={Black, Tobias}, year={2016}, pages={593–609} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 31274
@article{Borthwick_Weich_2016, title={Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions}, volume={6}, DOI={10.4171/jst/125}, number={2}, journal={Journal of Spectral Theory}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Borthwick, David and Weich, Tobias}, year={2016}, pages={267–329} }
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 31289
@article{Weich_2016, title={On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows}, volume={18}, DOI={10.1007/s00023-016-0514-5}, number={1}, journal={Annales Henri Poincaré}, publisher={Springer Science and Business Media LLC}, author={Weich, Tobias}, year={2016}, pages={37–52} }
LibreCat | DOI | arXiv
 

2016 | Book Chapter | LibreCat-ID: 51464
@inbook{Hilgert_2016, title={Schwierigkeiten beim Übergang von Schule zu Hochschule im zeitlichen Vergleich - Ein Blick auf Defizite beim Erwerb von Schlüsselkompetenzen}, booktitle={Lehren und Lernen von Mathematik in der Studieneingangsphase}, publisher={Springer Spektrum}, author={Hilgert, Joachim}, editor={Hoppenbrock, A. and et al.}, year={2016} }
LibreCat
 

2016 | Book Chapter | LibreCat-ID: 51463
@inbook{Hilgert_Pasquale_Przebinda_2016, title={Resonances for the Laplacian: the cases BC2 and C2 (except SO(p,2) with p>2 odd)}, booktitle={Geometric Methods in Physics}, publisher={Birkhäuser}, author={Hilgert, Joachim and Pasquale, A. and Przebinda, T.}, editor={Kielanowski, P. and et al.}, year={2016} }
LibreCat
 

2016 | Book | LibreCat-ID: 51489
@book{Hilgert_2016, title={Mathematische Strukturen}, publisher={Springer Spektrum}, author={Hilgert, Joachim}, year={2016} }
LibreCat | Download (ext.)
 

2016 | Journal Article | LibreCat-ID: 38032
@article{Rösler_Voit_2016, title={Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC}, volume={368}, DOI={10.48550/ARXIV.1402.5793}, number={8}, journal={Transactions of the American Mathematical Society}, publisher={ American Mathematical Society}, author={Rösler, Margit and Voit, Michael}, year={2016}, pages={6005–6032} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 37663
@article{Rösler_Voit_2016, title={A multivariate version of the disk convolution}, volume={435}, DOI={10.1016/j.jmaa.2015.10.062}, number={1}, journal={Journal of Mathematical Analysis and Applications}, publisher={Elsevier BV}, author={Rösler, Margit and Voit, Michael}, year={2016}, pages={701–717} }
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 40066
@article{Bañuelos_Bogdan_Luks_2016, title={Hardy–Stein identities and square functions for semigroups}, volume={94}, DOI={10.1112/jlms/jdw042}, number={2}, journal={Journal of the London Mathematical Society}, publisher={Wiley}, author={Bañuelos, Rodrigo and Bogdan, Krzysztof and Luks, Tomasz}, year={2016}, pages={462–478} }
LibreCat | DOI
 

2015 | Journal Article | LibreCat-ID: 31291
@article{ARNOLDI_FAURE_Weich_2015, title={Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps}, volume={37}, DOI={10.1017/etds.2015.34}, number={1}, journal={Ergodic Theory and Dynamical Systems}, publisher={Cambridge University Press (CUP)}, author={ARNOLDI, JEAN FRANCOIS and FAURE, FRÉDÉRIC and Weich, Tobias}, year={2015}, pages={1–58} }
LibreCat | DOI | arXiv
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed